# SDR SWAA2024123080906

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 27,316 hours, 13,553 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT GALLEY INBOARD FLASHLIGHT HOLDER WILL NOT TEST<[01] OK TO CONTINUE PER MEL 25-12-01.  R\R LH AFT INBD FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECKED GOOD.
